Nihonkai Mathematical Journal

Subdiagonal Algebras In Non- $\sigma$ -finite Von Neumann Algebras

GUOXING JI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 10, Number 2 (1999), 165-170.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779491

Mathematical Reviews number (MathSciNet)
MR1727850

Zentralblatt MATH identifier
1015.46036

Citation

JI, GUOXING. Subdiagonal Algebras In Non- $\sigma$ -finite Von Neumann Algebras. Nihonkai Math. J. 10 (1999), no. 2, 165--170. https://projecteuclid.org/euclid.nihmj/1273779491


Export citation